Estimating coefficients for subclasses of meromorphic bi-univalent functions involving the polylogarithm function

Document Type : Research Paper


Department of Mathematics, College of Education, Al-Mustansiriyah University, Baghdad, Iraq


In this paper, we introduce a new operator \(\Omega_{c}\ g(z)\) associated with polylogarithm function, applying it on the subclasses \(AH_{\Sigma_{\mathcal{B}}^{*}}(\gamma,k)\) of meromorphic starlike bi-univalent functions of order \(\gamma\), and \(AH_{{\widetilde{\Sigma}}_{\mathcal{B}}^{*}}(\gamma,k)\) of meromorphic strongly starlike bi-univalent functions of order \(\gamma\), also we find estimates on the coefficients \(\left| b_{0} \right|\) and \(\left| b_{1} \right|\) for functions in these subclasses{.}


[1] K.R. Alhindi and M. Darus, A new class of meromorphic functions involving the polylogarithm function, J.
Complex Anal.2014 (2014) Article ID 864805, 5 pages.
[2] R.M. Ali, S.K. Lee, V. Ravichandran and S. Supramaniam, Coefficient estimates for bi-univalent MaMinda
starlike and convex functions, J. Appl. Math. Lett. 25 (2012) 344–351.
[3] D.A. Brannan and J.G. Clunie, Aspects of Contemporary Complex Analysis, , Academic Press, London and New
York, 1980.
[4] D.A. Brannan and T.S. Taha, On some classesof bi-univalent functions, Studia Univ. Babes- Bolyai Math. 31(2)
(1986) 70–77.
[5] P.L. Duren, Coefficients of meromorphic schlicht functions, Proc. Amer. Math. Soc. 28 (1971) 169–172.
[6] B. A. Frasin, M. K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett. 24(9) (2011) 1569–1573.
[7] A.W. Goodman, Univalent Functions, Polygonal Puplishing House, Washington, New Jersey, 1983.
[8] S.A. Halim, S.G. Hamidi and V. Ravichandran, Coefficient estimates for meromorphic bi-univalent functions,
arXiv:1108.4089v1 [math.CV], 2011.
[9] A.S. Juma and F.S. Aziz, Applying Ruscheweyh derivative on two sub-classes of bi-univalent functions, Inter. J.
Basic Appl. Sci. 12(6) (2012) 68–74.
[10] A.S. Juma and F.S. Aziz, Estimating Coefficient for Subclass of Meromorphic Bi-UnivalentFunctions associated
with linear operator, TWMS J. App. Eng. Math. 4(1) (2014) 39–44.
[11] G.P. Kapoor and A.K. Mishra, Coefficient estimates for inverses of starlike functions of positive order, J. Math.
Anal. Appl. 329(2) (2007) 922–934.
[12] Y. Kubota, Coefficients of meromorphic univalent functions, Kodai Math. Sem. Rep. 28(2-3) (1976-77) 253–261.
[13] M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer.Math. Soc. 18 (1967) 63–68.
[14] J. Liu and H.M. Srivastava, Classes of meromorphicallymultivalent functions associated with the generalized
hypergeometric function, Math. Comput. Modell. 39(1) (2004) 21–34.
[15] E. Netanyahu, The minimal distance of the image boundary from the origin and the second coefficient of a
univalent function in |z| < 1, Arch. Rational Mech. Anal. 32 (1969) 100–112.
[16] M. Schiffer, Sur un probl‘eme d’extr´emum de la repr´esentation conforme, Bull. Soc. Math. France 66 (1938)
[17] G. Schober, Coefficients of inverses of meromorphic univalent functions, Proc. Amer. Math. Soc. 67(1) (1977)
[18] G. Springer, The coefficient problem for schlicht mappings of the exterior of the unit circle, Trans. Amer. Math.
Soc. 70 (1951) 421–450.
[19] H. M. Srivastava, A. K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions,
Appl. Math. Lett. 23(10) (2010) 1188–1192.
[20] T. S. Taha, Topics in Univalent Function Theory, Ph.D. Thesis, University of London, 1981.
Volume 13, Issue 1
March 2022
Pages 3085-3092
  • Receive Date: 04 November 2021
  • Revise Date: 18 December 2021
  • Accept Date: 01 January 2022